Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 24, Number 2

Logarithmic Frobenius manifolds, hypergeometric systems and quantum $\mathcal D$-modules
Thomas Reichelt and Christian Sevenheck.
J. Algebraic Geom. 24 (2015), 201-281
Abstract, references and article information
Full-text PDF
MathSciNet review: 3311584
A structure theorem for $\mathcal{SU}_{C}(2)$ and the moduli of pointed rational curves
Alberto Alzati and Michele Bolognesi.
J. Algebraic Geom. 24 (2015), 283-310
Abstract, references and article information
Full-text PDF
MathSciNet review: 3311585
The Nori fundamental gerbe of a fibered category
Niels Borne and Angelo Vistoli.
J. Algebraic Geom. 24 (2015), 311-353
Abstract, references and article information
Full-text PDF
MathSciNet review: 3311586
Beilinson-Flach elements and Euler systems I: Syntomic regulators and $p$-adic Rankin $L$-series
Massimo Bertolini, Henri Darmon and Victor Rotger.
J. Algebraic Geom. 24 (2015), 355-378
Abstract, references and article information
Full-text PDF
MathSciNet review: 3311587
On the semicontinuity of the mod 2 spectrum of hypersurface singularities
Maciej Borodzik, András Némethi and Andrew Ranicki.
J. Algebraic Geom. 24 (2015), 379-398
Abstract, references and article information
Full-text PDF
MathSciNet review: 3311588
Correction to “Twisted stable maps to tame Artin stacks”
Dan Abramovich, Martin Olsson and Angelo Vistoli.
J. Algebraic Geom. 24 (2015), 399-400
Abstract, references and article information
Full-text PDF
MathSciNet review: 2786662
American Mathematical Society